# SDR 2008UALA03055

- Difficulty date: May 27, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N447UA
- Make and model: Airbus A320-232
- Aircraft serial: 836
- Aircraft time: 34,091 hours, 13,388 cycles
- Engine: Iae V2527A5
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM ITEM 255 HAS CORROSION.  ACCOMPLISHED MAJOR REPAIR AT DEN.  FLOORBEAM ITEM 255 HAS CORROSION.  (MARKED) REF SRM 53-41-14 FIG 1 ITEM 255.  REMOVED BEAM 255, ON WORK TABLE.  CONT OF AMIS ITEM 0912011:  PICKED UP HOLES FOR SPLICE ANGLE ON NEW BEAM.  CONTINUED WORKING BEAM PART ON TABLE.  INSTALLED BEAM 255, NEEDS RIVETS FOR SHEAR PLATE ATTACH INSTALLED.  CONTINUED WORKING BEAM.  COMPLETED INSTALL OF BEAM 255.
